# SDR ASOA201709305113

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CC67033478
- Condition: Damaged
- Location: Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  ON REMOVAL OF AFT POST FITTING AT BL 0 FOUND ONE OVERSIZED HOLE IN CENTER POST RT LOWER MEASURING APPROX  .215.  REPAIRED THE HOLE IAW REO 670-53-11-1329.  THE ACFT RETURNED TO SERVICE.
